After having my worst hive breakout, I was given prednisone by an urgent care doctor. I have still had hives since and while I’m trying to wean myself off of them, they seem to be getting worse.
Yesterday I took a quarter of one and an allegra in the morning. After the hives moving to a different spot, I took my zyrtec. At night they started getting worse so I took benadryl. Woke up with more than I went to bed with. What do you do that works? I’m going crazy itching and trying to not show them while at work!
Vanessa Elaine Velazco Try Medrol
Lisa Younce Is that something I can buy over the counter?
Vanessa Elaine Velazco Yes ma’am
Allison Aileen I don’t see hives . If that’s your worst, count your blessings!!
Lisa Younce It’s just not good pictures. They look like yours
Allison Aileen Lisa Younce have you tried aloe Vera gel? Put it in the fridge, goes on cold. Amazing
Tammy Thomas Suire These are hives. Hives can take on many different appearances. I mean for many years I didn’t realize mine were hives ( urticaria) because of their appearance.
Deanna Casamatta Watts When you go off prednisone the hives get so much worse! Just hang in there and take Allegra, or Zyrtec, and Zantac 2 times daily.. stay away from steroids!
Jeni Lyman We put my daughter on cyclosporine and Xolair and were able to get her off prednisone. She was having to live on it every other day until those two medicines. If yours is autoimmune cause cyclosporine seems to work after a month or two. When we tried to reduce cyclosporine hives came back .
Patricia Robbins maybe find out why mast cells are reacting ? with IgE (causes massive release of histamine )